# SDR CALA2018031300903

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Channel
- Part number: 414N1003
- Condition: Corroded
- Location: Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT OVERWING EXIT DOOR HAS CORROSION ON THE HAT C HANNEL AT THE BOTTOM OF THE DOOR.   REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 52-20-02, AD 1, FIG 101, DETAIL III.   FABRICATED A NEW HAT CHANNEL IAW DWG 414N1003, AND INSTALLED IAW 51-40-02 AND DWG 144N6302.
